Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 268347, 15 pages
http://dx.doi.org/10.1155/2013/268347
Research Article

Existence and Numerical Simulation of Solutions for Fractional Equations Involving Two Fractional Orders with Nonlocal Boundary Conditions

Guangxi Key Laboratory of Hybrid Computation and IC Design Analysis and College of Sciences, Guangxi University for Nationalities, Nanning, Guangxi 530006, China

Received 26 March 2013; Accepted 6 June 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Jing Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. Z. Liu and X. Li, “Existence and uniqueness of solutions for the nonlinear impulsive fractional differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 18, pp. 1362–1373, 2013. View at Publisher · View at Google Scholar
  3. Z. Liu and X. Li, “On the controllability of impulsive fractional evolution inclusions in Banach spaces,” Journal of Optimization Theory and Applications, vol. 156, no. 1, pp. 167–182, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional functional integro-differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3228–3234, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Z. Liu and J. Sun, “Nonlinear boundary value problems of fractional differential systems,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 463–475, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  7. B. Ross, Fractional Calculus and Its Applications, vol. 457, Springer, Berlin, Germany, 1975. View at MathSciNet
  8. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Benchohra, J. R. Graef, and S. Hamani, “Existence results for boundary value problems with non-linear fractional differential equations,” Applicable Analysis, vol. 87, no. 7, pp. 851–863, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Daftardar-Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Jiang and C. Yuan, “The positive properties of the Green function for Dirichlet-type boundary value problems of nonlinear fractional differential equations and its application,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 2, pp. 710–719, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. E. R. Kaufmann and E. Mboumi, “Positive solutions of a boundary value problem for a nonlinear fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–11, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Liu, “Anti-periodic solutions to nonlinear evolution equations,” Journal of Functional Analysis, vol. 258, no. 6, pp. 2026–2033, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Z. Liu and D. Motreanu, “A class of variational-hemivariational inequalities of elliptic type,” Nonlinearity, vol. 23, no. 7, pp. 1741–1752, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Z. Liu, “Existence results for quasilinear parabolic hemivariational inequalities,” Journal of Differential Equations, vol. 244, no. 6, pp. 1395–1409, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. F. Li, X. N. Luo, and Y. Zhou, “Existence of positive solutions of the boundary value problem for nonlinear fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1363–1375, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2006, pp. 1–12, 2006. View at Google Scholar · View at Scopus
  19. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order and nonlocal conditions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2391–2396, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Yang and H. Chen, “Nonlocal boundary value problem for impulsive differential equations of fractional order,” Advances in Difference Equations, vol. 2011, Article ID 404917, 16 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis. Hybrid Systems, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Zhong and W. Lin, “Nonlocal and multiple-point boundary value problem for fractional differential equations,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1345–1351, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. W. T. Coffey, Yu. P. Kalmykov, and J. T. Waldron, The Langevin Equation, World Scientific, Singapore, 2004. View at MathSciNet
  24. R. M. Mazo, Brownian Motion: Fluctuations, Dynamicsand Applications, Oxford University Press, Oxford, UK, 2002. View at MathSciNet
  25. N. Wax, Ed., Selected Papers on Noise and Stochastic Processes, Dover, New York, NY, USA, 1954. View at MathSciNet
  26. R. Zwanzig, Nonequilibrium Statistical Mechanics, Oxford University Press, New York, NY, USA, 2001. View at MathSciNet
  27. K. S. Fa, “Generalized Langevin equation with fractional derivative and long-time correlation function,” Physical Review E, vol. 73, no. 6, Article ID 061104, 2006. View at Publisher · View at Google Scholar · View at Scopus
  28. K. S. Fa, “Fractional Langevin equation and Riemann-Liouville fractional derivative,” European Physical Journal E, vol. 24, no. 2, pp. 139–143, 2007. View at Publisher · View at Google Scholar · View at Scopus
  29. E. Lutz, “Fractional Langevin equation,” Physical Review E, vol. 64, no. 5, Article ID 051106, 2001. View at Google Scholar · View at Scopus
  30. J. M. Porrà, K.-G. Wang, and J. Masoliver, “Generalized Langevin equations: anomalous diffusion and probability distributions,” Physical Review E, vol. 53, no. 6, pp. 5872–5881, 1996. View at Google Scholar · View at Scopus
  31. K. G. Wang, “Long-time-correlation effects and biased anomalous diffusion,” Physical Review A, vol. 45, no. 2, pp. 833–837, 1992. View at Publisher · View at Google Scholar · View at Scopus
  32. K. G. Wang and M. Tokuyama, “Nonequilibrium statistical description of anomalous diffusion,” Physica A, vol. 265, no. 3, pp. 341–351, 1999. View at Publisher · View at Google Scholar · View at Scopus
  33. B. Bonilla, M. Rivero, L. Rodríguez-Germá, and J. J. Trujillo, “Fractional differential equations as alternative models to nonlinear differential equations,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 79–88, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. B. Ahmad, “Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations,” Applied Mathematics Letters, vol. 23, no. 4, pp. 390–394, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. B. Ahmad and J. J. Nieto, “Existence of solutions for nonlocal boundary value problems of higher-order nonlinear fractional differential equations,” Abstract and Applied Analysis, vol. 2009, Article ID 494720, 9 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. B. Ahmad and J. J. Nieto, “Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions,” Computers & Mathematics with Applications, vol. 58, no. 9, pp. 1838–1843, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. B. Ahmad and J. J. Nieto, “Solvability of nonlinear Langevin equation involving two fractional orders with Dirichlet boundary conditions,” International Journal of Differential Equations, vol. 2010, Article ID 649486, 10 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. D. Băleanu, R. P. Agarwal, O. G. Mustafa, and M. Coşulschi, “Asymptotic integration of some nonlinear differential equations with fractional time derivative,” Journal of Physics A, vol. 44, no. 5, Article ID 055203, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. S. Bhalekar, V. Daftardar-Gejji, D. Baleanu, and R. Magin, “Fractional Bloch equation with delay,” Computers & Mathematics with Applications, vol. 61, no. 5, pp. 1355–1365, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. D. Baleanu, A. K. Golmankhaneh, and A. K. Golmankhaneh, “Fractional Nambu mechanics,” International Journal of Theoretical Physics, vol. 48, no. 4, pp. 1044–1052, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. D. Băleanu, O. G. Mustafa, and R. P. Agarwal, “An existence result for a superlinear fractional differential equation,” Applied Mathematics Letters, vol. 23, no. 9, pp. 1129–1132, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  42. D. Baleanu and S. I. Vacaru, “Fedosov quantization of fractional Lagrange spaces,” International Journal of Theoretical Physics, vol. 50, no. 1, pp. 233–243, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  43. M. El-Shahed and J. J. Nieto, “Nontrivial solutions for a nonlinear multi-point boundary value problem of fractional order,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3438–3443, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  44. J. J. Nieto, “Maximum principles for fractional differential equations derived from Mittag-Leffler functions,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1248–1251, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  45. M. R. Ubriaco, “Entropies based on fractional calculus,” Physics Letters A, vol. 373, no. 30, pp. 2516–2519, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  46. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. B. Ahmad, J. J. Nieto, A. Alsaedi, and M. El-Shahed, “A study of nonlinear Langevin equation involving two fractional orders in different intervals,” Nonlinear Analysis. Real World Applications, vol. 13, no. 2, pp. 599–606, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  48. A. Chen and Y. Chen, “Existence of solutions to nonlinear Langevin equation involving two fractional orders with boundary value conditions,” Boundary Value Problems, vol. 2011, Article ID 516481, 17 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  49. B. L. Guo, X. K. Pu, and F. H. Huang, Fractional Partial Differential Equations and Their Numberical Solution, Science Press, Beijing, China, 2011.
  50. P. Guo, C. P. Li, and F. H. Zeng, “Numerical simulation of the fractional Langevin equation,” Thermal Science, vol. 16, pp. 357–363, 2012. View at Google Scholar
  51. M. Weilbee, Effcient Numerical Methods For Fractional Differetnial Equations and Their Analytical Background, Thechnical University of Braunschweig, Braunschweig, Germany, 2005.
  52. M. M. Meerschaert and C. Tadjeran, “Finite difference approximations for fractional advection-dispersion flow equations,” Journal of Computational and Applied Mathematics, vol. 172, no. 1, pp. 65–77, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  53. K. B. Oldham and J. Spanier, The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order, Academic Press, Pittsburgh, Pa, USA, 1974. View at MathSciNet